# SDR EISA99221

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHEMNT OF A ROUTINE C-CHECK WORK CARD REVEALED CORROSION ON FLOORBEAM UPPER AND LOWER CHORDS AT BS 1130 LBL TO RBL 16 MAIN CABIN.  AFTER CORROSION REMOVAL, MATERIAL LOSS OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED UPPER AND LOWER CHORDS PER SRM 51-30-2 AND FLIGHT VEHICLES CONSULTING EA DRAWING 53-99537-1.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
